# SDR DALA2021060102981

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,810 hours, 29,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 31d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 F/A REPORTED EMERGENCY ESCAPE PATH LIGHT BROKEN OFF FROM SEAT 31D. CORRECTIVE ACTION: INSTALLED EEPL SEAT HARNESS, HOUSING, AND CLOSEOUT PANEL IAW A320 CMM 25-23-21. OK FOR SERVICE. (6692266)
